# SDR ASAA2012091392889

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 21,920 hours, 6,758 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Activated
- Location: Nr 1 Idg Filter
- Component: Filter
- Component part number: 7588429101
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 DPI POPPED ON IDG.  ACFT GROUNDED.  NR 1 IDG DPI POPPED RESET MARKED PLAC ON NR 1 IDG.  REPLACED IDG SCAVENGE AND CHARGE FILTERS IAW AMM 24-11-41. LK CK GOOD.
